Everyone is different, Amlodopine affected me within 2 weeks and my ankles and legs became swollen and ached. It took trying 2 other medications before I found one that suited me. My husband was taking A for about 2 years and suddenly his ankles and legs started to swell. He was taken off the drug by GP immediately and put on a new med. Some people do not seem to be affected at all. My advice would be go to your GP and ask to change medication. Amlopodine appears to reduce BP successfully, that doesn't mean it is not without it's problems and some are severe. Read up about it online - it is not prescrikbed in the Netherlands.
Hi! I had epidural with both of my children, the second one was a nightmare! While performing the epidural the anesthesiologist punctured a layer called the duramadre, so he just told me i would have headache. I was sent home the next day, with a horrible migrain, they told me it was normal. The pain continued for several days, it was as if someone whas whipping my brain. This continued for a week, finally i was desoriented, confused and couldnt feel my face, my husband tono me to the hospital where i had an mri and venography, the results where horrifying. Cerebral venous thrombosis, 5 of them! Plus 2 cerebral hematomas. Hospitalized for 10 days, blood thinners for a year, lots of medication, no breastfeeding for my child! All this caused by the epidural and the puncture of the duramadre with no proper management! Horrible experience!